View Single Post
Old 06-04-2006, 07:30 AM   #4
BlueSteam BlueSteam is offline
Veteran
(female)
 
Join Date: Mar 2006
Location: Mt USA
Posts: 428
BlueSteam HB User
Re: Pain med question

TW32--I should have been a little more clear about my prednisone, my dr puts me on it occasionally for usually five days at a time and she will tell me to quit if it gets to be too much. I seem to get easily agitated on the stuff also. My lower back does feel better when I take it, but it doesn't seem worth it to me.

Aranger--Hi, thanks once again for your advice, I will talk to my pm tomorrow when I have my esi and see what he says. I am just getting so tired of the pain. I've been doing so well handling it, but I can only handle so much. I guess if I can handle the "strangeness" of the topa then I should be able to handle the rest. Never thought about that. I did some mowing and weed-eating last night and today I can't walk. Just wanted to make myself a little usefull. Didn't feel too bad at the time but I didn't get too far either. My primary kept giving me all the pills without really telling me how to take them, so that could be part of the problem. I think my pm would be better for this than she is. The anti-inflamitories seem to work best for me. I will go ahead and hope that my pm has time after the esi to talk to me about it. fyi, he will be using "versa" and has given me some valium to take today and tomorrow before my appt., I will let you know how it went. I keep telling myself that it can't be worse than my emg test. Anyway, thanks again for all your advice. Keep smiling. Angela